# SDR DLM88001086

- Difficulty date: June 3, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 31,223 hours, 25,220 cycles
- Engine: Pwa JT8D219
- Engine time: 21,877 hours, 17,170 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Part number: 102ADP42
- Part serial: 726827
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

RT ENGINE OIL STRAINER CLOG LIGHT IN FLT.  DID NOT EXTINGUISH.  RT ENGINE SHUTDOWN PER POM, RETURNED TO ATL.  REPLACED OIL FILTER AND OIL PRESSURE SWITCH AND EOAP.
